# SDR RRXA98301

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 57535221
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, ONE EACH FASTENER HOLE WAS DAMAGED DURING DRILLING OPERATION OF DC-8 SRM 53-2-5 FIGURE 14A, SHEET 4, REPAIR TO AFT PRESSURE BULKHEAD BETWEEN LONGERONS 10 LEFTAND 12 LEFT.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04786.
